# SDR CHQA20120223063

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 26,651 hours, 21,667 cycles
- Engine: Allsn AE3007A
- Engine time: 24,167 hours, 20,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00436
- Condition: Failed
- Location: Cabin
- Part time: 3,091 hours, 2,761 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NUMBER 4 EMERGENCY BATTERY FAILED ITS OPERATIONAL CHECK.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
